IJPAM: Volume 50, No. 1 (2009)

EMBEDDINGS OF STABLE CURVES IN
$\mathbb {P}^n$, $n \ge 4$, WITH GOOD POSTULATION

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X$ be a stable curve of genus $g$. Here we prove the existence of high degree embeddings of $X$ in $\mathbb {P}^n$ with good postulation (maximal rank). We may also fix the degrees of all components, provided that all these degrees are sufficiently large.

Received: October 10, 2008

AMS Subject Classification: 14H50, 14H10, 14H20

Key Words and Phrases: postulation, binary curve, stable curve, nodal curve, maximal rank

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1